It's actually been about 6 months since I've originally posted.
http://www.hairlosstalk.com/discussions ... highlight=
I bit the bullet and got on Rogaine 5% and Nizoral 1% about a month after I noticed thinning in my hair -- I had to go to a dermatologist in early October who said he saw "minor thinning" in my hair, but nothing to worry about -- probably just stress he said - TE is usually the cause in people my age (I was 22 then -- 23 now).
Only problem was that I've never had a shed. Never noticed an abnormal amount of hairs in the shower or on my pillow. My hair just seemed to get thinner -- but it almost seemed like it was miniaturizing before my eyes. My parents think I'm insane (I saw my Dad last week and he thought there was no hair loss or thinning whatsoever) -- I've always had my Dad's thick hair, but my maternal grandfather and uncle both went bald fairly early (receding hairline in early twenties -- my mom said that my uncle's hairline was very receded by the time he was 22).
Anyway, I had blood work done -- nothing unusual except I tested positive on a screening for lupus, but nothing conclusive -- saw an internist who said the more stringent screen came back negative for lupus -- so I jumped on Propecia in early November. Going on 4 months now, and my hair just seems thinner. It seems thinner all over (maybe 50% thinner than I remember), including sides-- I still spike my hair, only now it seems a lot more "see-through" in a brightly lit mirror. No recession really -- maybe a little at the temples (I've noticed some small hairs there -- maybe new vellus hairs from Rogaine?) -- although in the main area directly behind my hairline it is still quite thin and seems to be spreading (or at least that was my perception). My hairline feels thinner than it was , but it hasn't really moved back.
Anyway, I was just wondering what people thought about my pics. Does anyone have thinning like this? All over the head? The entire thing is very depressing; I understand that people have it worse -- but it's very difficult in the beginning losing hair. It's like your hair has a terminal illness and you're waiting for it to die. If it gets worse, I'll probably just shave it and accept it, but until I get to that point, it just sucks.
Also -- does anyone do this? I hate the way Rogaine makes my hair look/feel when it dries during the day (plus it flakes, which sucks), so I put it in immediately when I get home from work (8pm-ish), and then set my alarm for 3am -- wake up and reapply -- going back to bed after 15 minutes with a shower cap on so the Rogaine doesn't stain my pillowcases...shower at 7am. I figure that it's 2x a day, and both get 4 hours of absorption time...anyone see anything wrong with this besides the fact that it's a pain?